Volume 33, Issue 4
Some Results on the Growth of Polynomials

Abdullah Mir, Ajaz Wani & Imtiaz Hussain

Anal. Theory Appl., 33 (2017), pp. 316-322

Published online: 2017-11

Preview Full PDF 255 961
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-33-316, author = {Abdullah Mir, Ajaz Wani and Imtiaz Hussain}, title = {Some Results on the Growth of Polynomials}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {33}, number = {4}, pages = {316--322}, abstract = {}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2017.v33.n4.2}, url = {http://global-sci.org/intro/article_detail/ata/10699.html} }
TY - JOUR T1 - Some Results on the Growth of Polynomials AU - Abdullah Mir, Ajaz Wani & Imtiaz Hussain JO - Analysis in Theory and Applications VL - 4 SP - 316 EP - 322 PY - 2017 DA - 2017/11 SN - 33 DO - http://dor.org/10.4208/ata.2017.v33.n4.2 UR - https://global-sci.org/intro/ata/10699.html KW - AB -
Abdullah Mir, Ajaz Wani & Imtiaz Hussain. (1970). Some Results on the Growth of Polynomials. Analysis in Theory and Applications. 33 (4). 316-322. doi:10.4208/ata.2017.v33.n4.2
Copy to clipboard
The citation has been copied to your clipboard